A nine-fold canonical decomposition for linear systems

H. Aling, J.M. Schumacher

Research output: Contribution to journalArticleProfessional

275 Downloads (Pure)
Original languageEnglish
Pages (from-to)779-805
JournalInternational Journal of Control
Volume39
Issue number4
Publication statusPublished - 1984

Cite this

Aling, H., & Schumacher, J. M. (1984). A nine-fold canonical decomposition for linear systems. International Journal of Control, 39(4), 779-805.
Aling, H. ; Schumacher, J.M. / A nine-fold canonical decomposition for linear systems. In: International Journal of Control. 1984 ; Vol. 39, No. 4. pp. 779-805.
@article{739ff20f7b604eada9668be249aad566,
title = "A nine-fold canonical decomposition for linear systems",
author = "H. Aling and J.M. Schumacher",
year = "1984",
language = "English",
volume = "39",
pages = "779--805",
journal = "International Journal of Control",
issn = "0020-7179",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

Aling, H & Schumacher, JM 1984, 'A nine-fold canonical decomposition for linear systems', International Journal of Control, vol. 39, no. 4, pp. 779-805.

A nine-fold canonical decomposition for linear systems. / Aling, H.; Schumacher, J.M.

In: International Journal of Control, Vol. 39, No. 4, 1984, p. 779-805.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A nine-fold canonical decomposition for linear systems

AU - Aling, H.

AU - Schumacher, J.M.

PY - 1984

Y1 - 1984

M3 - Article

VL - 39

SP - 779

EP - 805

JO - International Journal of Control

JF - International Journal of Control

SN - 0020-7179

IS - 4

ER -